# SDR MALA954395

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Spring
- Part number: 2719248003
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3074 - ON APPROACH TO MSP, THE NOSE GEAR REMAINED UP AND LOCKED AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL THE NOSE GEAR EXTENDED NORMALLY.  THE AIRCRAFT LANDED IN MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT DOWN LOCK SPRING MISSING.  MAINTENANCE REPLACED THE SPRING ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (W)
